MathSciNet Relay Station
MathSciNet bibliographic data
MR1184088 (94e:39009) 39A10
Trench, William F. Asymptotic behavior of solutions of Poincaré difference equations. Proc. Amer. Math. Soc. 119 (1993), no. 2, 431–438.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement